# SDR DXTA2016081306280

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 14,765 hours, 9,007 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Torn
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN ANTI-ICE IS TURNED ON IN FLIGHT, THERE IS A STRONG BURNING, SMOKEY ODOR THAT APPEARS TO COME FROM THE WEMACS.  ODOR DISSIPATED WHEN THE ANTI-ICE IS SELECTED OFF.  WINDSHIELD HEAT WAS ON THE WHOLE TIME, THE ODOR SEEMS TO BE RELATED TO BLEED ANTI-ICE SYSTEM ONLY.  FOUND COCKPIT WATER SEPARATOR SOCK TORN.  REPLACED COALESCER BAG, PN: 746451-3, SYS OPS CHECK GOOD, LEAK CHECKS GOOD.
